# SDR HEEA088951

- Difficulty date: September 2, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: PARTO
- Make and model: Clark 1000CLARK
- System (JASC): 5260 · Entrance Stairs
- Part: Actuator
- Part number: 212075418107
- Part serial: MT03148
- Condition: Inoperative
- Location: Step
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT STEP WON'T COME UP. REPLACED STEP ACTUATOR.
